The spinless relativistic Yukawa problem

Author(s)
Wolfgang Lucha, Franz F. Schoeberl
Abstract

oticing renewed or increasing interest in the possibility to describe semirelativistic bound states (of either spin-zero constituents or, upon confining oneself to spin-averaged features, constituents with nonzero spin) by means of the spinless Salpeter equation generalizing the Schrodinger equation toward incorporation of effects caused by relativistic kinematics, we revisit this problem for interactions between bound-state constituents of Yukawa shape, by recalling and applying several well-known tools enabling to constrain the resulting spectra.

Organisation(s)
Particle Physics
External organisation(s)
Österreichische Akademie der Wissenschaften (ÖAW)
Journal
International Journal of Modern Physics A
Volume
29
No. of pages
10
ISSN
0217-751X
DOI
https://doi.org/10.1142/S0217751X14501954
Publication date
12-2014
Peer reviewed
Yes
Austrian Fields of Science 2012
103034 Particle physics, 103024 Quantum field theory
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/the-spinless-relativistic-yukawa-problem(d798df94-be15-494d-8d1a-5122b8f79b7a).html